Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 247234, 6 pages
Research Article

Exact Solutions to the Sharma-Tasso-Olver Equation by Using Improved -Expansion Method

Department of Mathematics, Honghe University, Mengzi, Yunnan 661100, China

Received 20 November 2012; Accepted 9 February 2013

Academic Editor: Hak-Keung Lam

Copyright © 2013 Yinghui He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Andrew Gratien Johnpillai, and Chaudry Masood Khalique, “On the solutions and conservation laws for the Sharma-Tasso-Olver equation,” Scienceasia, vol. 40, no. 6, pp. 451–455, 2014. View at Publisher · View at Google Scholar